Hamiltonians and Riccati equations for linear systems with unbounded control and observation operators

C. Wyss, Birgit Jacob, Heiko J. Zwart

    Research output: Contribution to journalArticleAcademicpeer-review

    6 Citations (Scopus)
    63 Downloads (Pure)

    Abstract

    In this paper we construct infinitely many selfadjoint solutions of the control algebraic Riccati equation using invariant subspaces of the associated Hamiltonian. We do this under the assumptions that the system operator is normal and has compact inverse and that the Hamiltonian possesses a Riesz basis of invariant subspaces.
    Original languageEnglish
    Pages (from-to)1518-1547
    Number of pages30
    JournalSIAM journal on control and optimization
    Volume50
    Issue number3
    DOIs
    Publication statusPublished - 2012

    Keywords

    • Algebraic Riccati equations
    • Hamiltonian operator
    • Infinite-dimensional system
    • Riescz
    • Invariant subspace

    Fingerprint Dive into the research topics of 'Hamiltonians and Riccati equations for linear systems with unbounded control and observation operators'. Together they form a unique fingerprint.

    Cite this